Large-scale heterogeneities in the lower mantle. Dziewonski, A. M., Hager, B. H., & O'Connell, R. J. Journal of Geophysical Research, 82(2):239–255, 1977. Publisher: Wiley Online Library
bibtex   
@article{dziewonski_large-scale_1977,
	title = {Large-scale heterogeneities in the lower mantle},
	volume = {82},
	number = {2},
	journal = {Journal of Geophysical Research},
	author = {Dziewonski, Adam M. and Hager, Bradford H. and O'Connell, Richard J.},
	year = {1977},
	note = {Publisher: Wiley Online Library},
	pages = {239--255},
}
Downloads: 0